Feminine Relief
Comparable to the brand name Pamprin, our feminine relief products relieve the minor discomfort and pain that is associated with a normal menstrual cycle including cramps and bloating. Discomfort relief is only minutes away.
The active ingredients found in these tablets, Acetaminophen (325 mg) and Pamabrom (25mg), are the reason that these specific tablets work much the same as other feminine relief medicine such as Pamprin to alleviate some pain, yet, without the pricey mark-up. Relief from discomfort and your pocket book!